Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 50, NWS St. Louis, MO

April 20, 2025Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this tornado warning at Apr 20, 2025, 8:03 PM CDT for Monroe County, Saint Clair County, Illinois. It was in force for 42 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2025, 8:03 PM CDT (01:03 UTC)
Expired
Apr 20, 2025, 8:45 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Monroe County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 8:05 PM CDTTSTM WND DMG1 S Waterloo, ILPower poles down.
Apr 20, 8:09 PM CDTTSTM WND DMG2 E Waterloo, ILMultiple trees snapped or toppled at the base. Time estimated from radar.
Apr 20, 8:11 PM CDTTSTM WND DMG2 W Hecker, ILPower poles down.
Apr 20, 8:12 PM CDTTSTM WND GST 65Waterloo, ILNear-zero visibility also reported.
Apr 20, 8:13 PM CDTTSTM WND DMG1 Nw Floraville, ILCorrects previous tstm wnd dmg report from 1 NW Floraville. Tree over Vogel School Road just north of Floraville, IL.
Apr 20, 8:13 PM CDTTORNADO3 Wnw Barr, ILAn NWS survey team found EF1 tornado damage near Gilmore Lake southeast of Columbia, IL. This tornado touched down and lifted at 8:13pm and had a path length of under half a mile.
Apr 20, 8:14 PM CDTTSTM WND DMG3 Ene Barr, ILCollapsed shed, power lines down. Time estimated from radar.
Apr 20, 8:14 PM CDTTORNADO3 N Floraville, ILAn NWS survey team found EF0 tornado damage near Schwab Road southeast of Millstadt, IL. This tornado briefly touched down and lifted at 8:14pm with a path length of .75 miles.
Apr 20, 8:22 PM CDTTSTM WND DMG3 Sse Belleville, ILCorrects previous tstm wnd dmg report from 3 SSE Belleville. Downed trees crossing IL-15.
Apr 20, 8:30 PM CDTTSTM WND DMG3 Sse Belleville, ILDowned trees crossing IL-15.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 3:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
580 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

057 
WFUS53 KLSX 210103
TORLSX
ILC133-163-210145-
/O.NEW.KLSX.TO.W.0050.250421T0103Z-250421T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
803 PM CDT Sun Apr 20 2025

The National Weather Service in St Louis has issued a

* Tornado Warning for...
  Central Monroe County in southwestern Illinois...
  Saint Clair County in southwestern Illinois...

* Until 845 PM CDT.

* At 803 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Waterloo, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Belleville, O'Fallon, Fairview Heights, Swansea, Shiloh, Waterloo, 
  Columbia, Mascoutah, Lebanon, Freeburg, Millstadt, New Baden, 
  Scott AFB, Smithton, New Athens, Valmeyer, New Design, Hecker, 
  Summerfield and Fayetteville.

This includes Interstate 64 in Illinois between exits 14 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3844 9016 3866 8988 3866 8971 3855 8971
      3848 8970 3842 8970 3816 9017 3834 9029
TIME...MOT...LOC 0103Z 232DEG 51KT 3828 9019

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

Elmore
3 follow-up statements
580 
WWUS53 KLSX 210117
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
817 PM CDT Sun Apr 20 2025

ILC133-210127-
/O.CAN.KLSX.TO.W.0050.000000T0000Z-250421T0145Z/
Monroe IL-
817 PM CDT Sun Apr 20 2025

...TORNADO WARNING IS CANCELLED FOR CENTRAL MONROE COUNTY IN 
SOUTHWESTERN ILLINOIS...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for a portion of 
southwest Illinois.

&&

LAT...LON 3852 8971 3842 8970 3830 8991 3831 8991
      3831 9004 3832 9004 3841 9014 3841 9015
      3843 9015 3844 9016 3866 8988 3866 8971
TIME...MOT...LOC 0103Z 232DEG 51KT 3829 9018

$$


ILC163-210145-
/O.CON.KLSX.TO.W.0050.000000T0000Z-250421T0145Z/
Saint Clair IL-
817 PM CDT Sun Apr 20 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SAINT 
CLAIR COUNTY...

At 817 PM CDT, a severe thunderstorm capable of producing a tornado 
was located over Smithton, or 5 miles southeast of Millstadt, moving 
northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Belleville, O'Fallon, Fairview Heights, Swansea, Shiloh, 
  Mascoutah, Lebanon, Freeburg, Millstadt, New Baden, Scott AFB, 
  Smithton, New Athens, Summerfield, Fayetteville, Barr, Paderborn 
  and Floraville.

This includes Interstate 64 in Illinois between exits 14 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3852 8971 3842 8970 3830 8991 3831 8991
      3831 9004 3832 9004 3841 9014 3841 9015
      3843 9015 3844 9016 3866 8988 3866 8971
TIME...MOT...LOC 0103Z 228DEG 46KT 3829 9019

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

Elmore
676 
WWUS53 KLSX 210126
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
826 PM CDT Sun Apr 20 2025

ILC163-210145-
/O.CON.KLSX.TO.W.0050.000000T0000Z-250421T0145Z/
Saint Clair IL-
826 PM CDT Sun Apr 20 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EASTERN 
SAINT CLAIR COUNTY...

At 826 PM CDT, a confirmed tornado was located over Belleville, 
moving northeast at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Law enforcement confirmed tornado near Millstadt.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Belleville, O'Fallon, Fairview Heights, Swansea, Shiloh, 
  Mascoutah, Lebanon, Freeburg, Millstadt, New Baden, Scott AFB, 
  Smithton, New Athens, Summerfield and Fayetteville.

This includes Interstate 64 in Illinois between exits 14 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3830 8991 3831 8991 3843 9008 3848 9011
      3866 8988 3866 8971 3852 8971 3847 8970
      3842 8970
TIME...MOT...LOC 0117Z 226DEG 47KT 3843 9013

TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN

$$

Elmore
196 
WWUS53 KLSX 210133
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
833 PM CDT Sun Apr 20 2025

ILC163-210145-
/O.CON.KLSX.TO.W.0050.000000T0000Z-250421T0145Z/
Saint Clair IL-
833 PM CDT Sun Apr 20 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR 
NORTHEASTERN SAINT CLAIR COUNTY...

At 833 PM CDT, a severe thunderstorm capable of producing a tornado 
was located over Shiloh, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Belleville, O'Fallon, Fairview Heights, Swansea, Shiloh, 
  Mascoutah, Lebanon, New Baden, Scott AFB, Summerfield and 
  Fayetteville.

This includes Interstate 64 in Illinois between exits 14 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3866 8988 3866 8971 3852 8971 3849 8970
      3842 8970 3835 8981 3856 9001
TIME...MOT...LOC 0126Z 226DEG 47KT 3851 9003

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

Elmore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 20, 6:42 PM CDT, 1 hour 21 minutes earlier. Its key messages:

  • The threat for severe thunderstorms will continue as storms move eastward. All hazards remain possible through this evening.
  • Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again beginning midweek.
Area forecast discussion, Apr 20, 6:42 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
642 PM CDT Sun Apr 20 2025

.KEY MESSAGES...

- The threat for severe thunderstorms will continue as storms move
  eastward. All hazards remain possible through this evening.

- Near to above normal temperatures stretch through the upcoming
  week with dry conditions Monday and Tuesday. The pattern becomes
  active once again beginning midweek.

&&

.SHORT TERM... (Through Tonight)
Issued at 238 PM CDT Sun Apr 20 2025

Complicated surface pattern exists currently as of 1900 UTC, with
what looks like to be the effective warm front now near
KMYJ>>KUIN. This boundary should continue to lift northward over
the next 2-3 hours, effectively putting basically the entire CWA
in the warm sector. Far northwestern counties may be the
exception, where in/around Knox county may not high enough time to
warm/destabilize given the progress of the front and the copious
clouds on visible satellite imagery in place and upstream. Low-
topped/mini supercells that rode the warm front have
weakened/dissipated over the past hour. The main concern is then
turning to points upstream. Ongoing thunderstorms in southeast
Kansas and southwest Missouri are expected to grow upscale, with
both some embedded supercells and bowing segments expected through
the afternoon hours.

Tornadoes are the main concern through early this evening,
followed by damaging winds of 70+ mph given the mostly linear
storm mode and lack of deeper instability. Cannot rule out some
marginally severe hail, but earlier supercells that moved through
parts of central Missouri only managed very small hail. Storms in
southwest Missouri are expected to reach parts of central Missouri
by about 2200 UTC, spreading east/northeast with time. By around
0100 UTC, they should reach the Mississippi River. There is still
the expectation for a weakening trend near or not too long after
storms cross the river due to weakening diurnal instability and
abating low-level convergence along the boundary. Around midnight,
the dryline should be moving out of the CWA, ending any lingering
threat for strong to severe convection.

Gosselin

&&

.LONG TERM... (Monday through Next Sunday)
Issued at 238 PM CDT Sun Apr 20 2025

(Monday - Monday Night)

A cool, dry day is in store for Monday as a weak ridge of surface
high pressure moves across the mid-Mississippi Valley. Highs in
the mid 60s to low 70s are forecast from north to south. After a
cloudy start to the day, the stratus should decrease from west to
east due to advection leaving at least some sunshine for the
afternoon areawide.

A seasonably cool night is on tap Monday night due to a mostly
clear sky and light winds. Lows in the 40s are forecast, with the
coolest locations in favored valley terrain in east central and
southeast Missouri.

(Tuesday - Next Sunday)

A warmup will begin on Tuesday as winds turn out of the south
behind the departing surface ridge. Highs in the mid 70s to near
80 degrees are forecast along with dry conditions once again.

A more active pattern remains likely for mid/late work week. Lots
of uncertainty remains however on specifics as timing individual
disturbances within the zonal flow aloft is extremely difficult
this far out. It still looks like the best chance (60-70+%) is
centered on Friday as a cold front comes down. Before then, there
is a lot of spread with where/when any rain would be favored with
the ECMWF/EPS on the drier side of guidance through
Thursday/Thursday night while the GFS/GEFS would suggest a wetter
period of time.

For next weekend, dry weather is favored at this time along with
temperatures closer to normal behind Friday's cold front.

Gosselin

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 639 PM CDT Sun Apr 20 2025

Thunderstorms have cleared KCOU/KJEF, but will impact KUIN and
metro terminals over the next 1-2 hours. Heavy downpours with
brief visibilities to around 1SM and strong SW wind gusts of 40-50
mph are expected. Behind the storms, variable winds may be
observed for a few hours before becoming southwest and then west.
Low MVFR ceilings will come in from the west this evening before
exiting from west to east early Monday.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 20, 3:10 PM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
310 PM CDT Sun Apr 20 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-212015-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
310 PM CDT Sun Apr 20 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Showers and thunderstorms are expected through late this evening. The
strongest thunderstorms will be capable of large hail, damaging
winds, and tornadoes.

Locally heavy rain is possible in and around thunderstorms, posing
an isolated threat for flash flooding. A flash flood watch remains
in effect through 1 AM tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and thunderstorms are possible Tuesday night through
Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage or hail to the
National Weather Service.

Gosselin

In the hours before

Local storm report, Apr 20, 7:36 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
736 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     Tstm Wnd Dmg     1 NE Fall Creek         39.79N 91.28W
04/20/2025                   Adams              IL   Broadcast Media

            Several trees snapped or uprooted.

&&

MRB
Local storm report, Apr 20, 7:40 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
740 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     Tstm Wnd Dmg     3 W Ursa                40.07N 91.43W
04/20/2025                   Adams              IL   Emergency Mngr

            Barn destroyed per EM.

&&

MRB
Local storm report, Apr 20, 7:42 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
742 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Tstm Wnd Dmg     Coatsburg               40.03N 91.16W
04/20/2025                   Adams              IL   Emergency Mngr

            Damage to an old school gym roof.

&&

MRB
Local storm report, Apr 20, 7:53 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
753 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Gst     1 NW Farmington         37.79N 90.44W
04/20/2025  E60 MPH          St. Francois       MO   Trained Spotter

            via trained spotter.

&&

MRB
Local storm report, Apr 20, 7:55 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
755 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Dmg     1 SSW Park Hills        37.83N 90.54W
04/20/2025                   St. Francois       MO   Emergency Mngr

            Power lines down at Camilla St. and Polk
            Ave. via EM.

&&

MRB
Local storm report, Apr 20, 8:03 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
803 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Dmg     Desloge                 37.88N 90.52W
04/20/2025                   St. Francois       MO   Emergency Mngr

            Powerlines down, per EM.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:14 PM CDTSevere Thunderstorm WarningLSXAdams16 min
Apr 20, 7:43 PM CDTSevere Thunderstorm WarningLSXMacoupin47 min
Apr 20, 7:53 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair52 min
Apr 20, 7:56 PM CDTTornado WarningLSXRandolph49 min
Apr 20, 8:32 PM CDTTornado WarningLSXRandolph, Saint Clair, Washington43 min
Apr 20, 8:38 PM CDTTornado WarningLSXBond, Clinton, Madison, Saint Clair38 min
Apr 20, 9:12 PM CDTSevere Thunderstorm WarningLSXClinton, Marion, Washington35 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.